# SDR DALA12002973170

- Difficulty date: June 30, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 23,912 hours, 12,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO BAY FLOOR PANEL 151CE EDGE DEBONDED.  PERFORMED TEMPORARY REPAIR PER SRM 53-02-00.  REPAIR REFERENCE 51-77-13 PARAGRAPH 2.I. PERMANENT REPAIR WITHIN 350 FC.
